# SDR USAA000333

- Difficulty date: March 7, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Attach Fitting
- Condition: Cracked
- Location: Rt Mlg
- Part time: 39,120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ATTACH FITTING CRACKED .25 INCH, RIGHT MLG TRUNNION SUPPORT BEAM OUTBOARD ATTACH POINT FIT.  REPLACED RIGHT MIG BEAM SUPPORT FITTING PER TR 57-40-13.  (M)
